# SDR SWAA2018031920489

- Difficulty date: March 13, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 40,577 hours, 21,302 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WAFFLE PLATE INBOARD OF THE NR 1 PYLON, MOST OUTBOARD FASTENER HOLE CRACKED.  R & R THE WAFFLE PLATE IAW DWG AND SRM.
